U.S. doctors online nowAsk doctors free
CT
A female asked:

i have rising potassium on lisinopril. switched to amlodipine starting tmrw. what can i expect from change of ace inhibitor to calcium channel blocker?

1 doctor answer1 doctor weighed in
Dr. Jeffrey Levine
Family Medicine 31 years experience
Not much: Amlodipine is less likely to cause elevated potassium levels than lisinopril. It's main side effect is leg swelling / edema.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated May 29, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.